On regular fréchet-lie group of invertible inhomogeneous fourier integral operators on Rn

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-38
Number of pages38
JournalTokyo Journal of Mathematics
Volume19
Issue number1
DOIs
Publication statusPublished - 1996 Jan 1
Externally publishedYes

Fingerprint

Fourier Integral Operators
Invertible

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On regular fréchet-lie group of invertible inhomogeneous fourier integral operators on Rn . / Miyazaki, Naoya.

In: Tokyo Journal of Mathematics, Vol. 19, No. 1, 01.01.1996, p. 1-38.

Research output: Contribution to journalArticle

@article{0d0d48ec51f748438cd42563405e2a6a,
title = "On regular fr{\'e}chet-lie group of invertible inhomogeneous fourier integral operators on Rn",
author = "Naoya Miyazaki",
year = "1996",
month = "1",
day = "1",
doi = "10.3836/tjm/1270043216",
language = "English",
volume = "19",
pages = "1--38",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - On regular fréchet-lie group of invertible inhomogeneous fourier integral operators on Rn

AU - Miyazaki, Naoya

PY - 1996/1/1

Y1 - 1996/1/1

UR - http://www.scopus.com/inward/record.url?scp=1842742194&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1842742194&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270043216

DO - 10.3836/tjm/1270043216

M3 - Article

AN - SCOPUS:1842742194

VL - 19

SP - 1

EP - 38

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -